Georgia, 2010Tornado in Georgia, April 8, 2010
April 8, 2010 · NWS FFC · 1 event in 1 county or zone
S. Strong shear accompanied this upper-level system, but instability was marginal at best.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $218,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
A strong cold front and increasingly negatively tilted upper trough was sweeping through the southeastern U.S. Strong shear accompanied this upper-level system, but instability was marginal at best. Several narrow lines of showers and thunderstorms accompanied the upper-level trough as it moved through Georgia during the day. The strongest line of thunderstorms developed in the mid-afternoon across west central Georgia and moved quickly into east central Georgia by late afternoon. A small cell along this line of thunderstorms in northern Morgan county of east central Georgia produced a brief EF1 tornado. This was the only event reported with this weather system.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before the first event at Apr 8, 2:49 PM EST, 1 hour 1 minute earlier.
Area forecast discussion, Apr 8, 2:49 PM EST, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
349 PM EDT THU APR 8 2010
.SHORT TERM /TONIGHT THROUGH SATURDAY NIGHT/...
COLD FRONT MAKING ITS WAY ACROSS NORTHWEST GEORIGA THIS AFTERNOON
WITH BROAD AREA OF SHOWERS WITH EMBEDDED THUNDERSTORMS AHEAD OF
IT. ISOLATED STRONG TO SEVERE STORMS POSSIBLE MAINLY OVER EAST
AND EAST CENTRAL GEORGIA...WHERE BEST WARMING HAS OCCURRED TODAY.
MAIN THREAT APPEARS TO BE DAMAGING WINDS. MODELS CONTINUE TO SHOW
THE BOUNDARY PUSHING EAST OF THE COUNTY WARNING AREA THIS EVENING
...BRINGING AN END TO PRECIPITATION. HOWEVER...FOR THE REST OF THE
AFTERNOON LIKELY TO CATEGORICAL POPS LOOK GOOD. WILL BEGIN TO
TAPER POPS OFF FROM THE NORTHWEST BY EARLY EVENING...SHOWING BEST
CHC FOR PRECIP CONTINUING OVER SOUTHEAST HALF. MAY SEE A FEW
LINGERING SHOWERS OVER EXTREME SOUTHEAST COUNTIES AFTER
MIDNIGHT...ELSEWHERE SHOULD BE DRY. HIGH PRESSURE BUILDS BACK
ACROSS THE STATE FRIDAY AND REMAIN OVER OUR AREA THROUGH THE REST
OF THE PERIOD. COOLER TEMPS ALSO ON TAP...WITH HIGHS FRIDAY
GENERALLY RUNNING SOME 3 TO 5 DEGREES BELOW NORMAL. A TAD WARMER
SATURDAY WITH HIGHS MORE NEAR NORMAL LEVELS.
.LONG TERM /SUNDAY THROUGH THURSDAY/...
BROAD HIGH PRESSURE AT THE SURFACE AND ALOFT TO REMAIN THE
DOMINATE FEATURE OVER THE SOUTHEAST U.S. THROUGH MUCH OF THE
PERIOD. EXTENDED PROGS HINTING AT A WEAK BACK-DOOR FRONT DRIFTING
SOUTHWARD ACROSS THE OHIO/TENNESSEE VALLEY REGION MONDAY/TUESDAY
TIME FRAME...BUT APPEAR TO WASH OUT BEFORE REACHING OUR AREA AND
HAVING LITTLE AFFECT ON OUR WEATHER. LOOK FOR DRY CONDITIONS AND
SLIGHTLY ABOVE NORMAL TEMPS TO BE THE RULE ACROSS NORTH AND
CENTRAL GEORGIA.
&&
.FIRE WEATHER...
WILL LEAVE FIRE WEATHER WATCH IN PLACE FOR SATURDAY...WITH LATEST
MODEL RUN CONTINUING TO SHOW RELATIVE HUMIDITIES DROPPING TO
CRITICAL LEVELS. HOWEVER...WITH RAINFALL TODAY FUELS MAY BE TOO
WET FOR FIRE WEATHER CONCERNS ON FRIDAY...THOUGH HUMIDITIES AND
WINDS DO APPROACH CRITICAL VALUES.
&&
.PRELIMINARY POINT TEMPS/POPS...
ATHENS 45 71 41 72 43 / 30 0 5 5 5
ATLANTA 46 67 46 71 48 / 10 0 5 5 5
BLAIRSVILLE 41 63 36 67 39 / 20 5 5 5 5
CARTERSVILLE 42 67 38 72 39 / 10 5 5 5 5
COLUMBUS 50 73 46 75 48 / 10 0 5 5 5
GAINESVILLE 45 68 44 71 46 / 20 5 5 5 5
MACON 47 73 41 76 43 / 30 0 5 5 5
ROME 44 69 39 73 39 / 10 0 5 5 5
PEACHTREE CITY 42 70 36 72 39 / 10 0 5 5 5
VIDALIA 58 75 47 76 50 / 60 5 5 5 5
&&
.FFC WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SATURDAY AFTERNOON THROUGH SATURDAY
EVENING FOR THE FOLLOWING ZONES: BALDWIN...BANKS...BARROW...
BARTOW...BIBB...BLECKLEY...BUTTS...CARROLL...CATOOSA...
CHATTAHOOCHEE...CHATTOOGA...CHEROKEE...CLARKE...CLAYTON...COBB...
COWETA...CRAWFORD...CRISP...DADE...DAWSON...DEKALB...DODGE...
DOOLY...DOUGLAS...EMANUEL...FANNIN...FAYETTE...FLOYD...FORSYTH...
GILMER...GLASCOCK...GORDON...GREENE...GWINNETT...HALL...
HANCOCK...HARALSON...HARRIS...HEARD...HENRY...HOUSTON...
JACKSON...JASPER...JEFFERSON...JOHNSON...JONES...LAMAR...
LAURENS...LUMPKIN...MACON...MADISON...MARION...MERIWETHER...
MONROE...MONTGOMERY...MORGAN...MURRAY...MUSCOGEE...NEWTON...
NORTH FULTON...OCONEE...OGLETHORPE...PAULDING...PEACH...
PICKENS...PIKE...POLK...PULASKI...PUTNAM...ROCKDALE...SCHLEY...
SOUTH FULTON...SPALDING...STEWART...SUMTER...TALBOT...
TALIAFERRO...TAYLOR...TELFAIR...TOOMBS...TOWNS...TREUTLEN...
TROUP...TWIGGS...UNION...UPSON...WALKER...WALTON...WARREN...
WASHINGTON...WEBSTER...WHEELER...WHITE...WHITFIELD...WILCOX...
WILKES...WILKINSON.
&&
49
Hazardous weather outlook, Apr 8, 10:27 AM EST, 5 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1127 AM EDT THU APR 8 2010
GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-090930-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1127 AM EDT THU APR 8 2010
THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED TO NUMEROUS THUNDERSTORMS ACROSS NORTH AND CENTRAL GEORGIA
THIS AFTERNOON AND EVENING.
.SYNOPSIS...
A COLD FRONT OVER ALABAMA WILL MOVE ACROSS GEORGIA THIS AFTERNOON
AND EVENING.
.PRIMARY HAZARDS...
THE PRIMARY HAZARDS FROM THE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...WINDS GUSTING TO NEAR 35 MPH...AND PEA-SIZED HAIL.
.DISCUSSION...
WEAK TO MODERATE INSTABILITY WILL BE ALONG AND JUST AHEAD OF THE
COLD FRONT AS IT SWEEPS ACROSS THE REGION TODAY AND THIS EVENING.
CAPES WILL INCREASE TO 400 TO 600 ALONG AND AHEAD OF THE COLD
FRONT. THIS WILL BE ENOUGH TO PRODUCE GUSTY WINDS AND SMALL HAIL.
SEVERE THUNDERSTORMS ARE NOT EXPECTED. THE SHOWERS AND THUNDERSTORMS
WILL DIMINISH FROM WEST TO EAST AND EXIT THE SOUTHEAST PARTS OF
CENTRAL GEORGIA BY 10 PM TONIGHT.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
DANGEROUS FIRE WEATHER CONDITIONS ARE POSSIBLE BOTH FRIDAY AND
SATURDAY AFTERNOON. FOR MORE INFORMATION ON THE DANGEROUS FIRE
WEATHER CONDITIONS SEE THE LATEST FIRE WEATHER WATCH STATEMENT.
HAZARDOUS WEATHER IS NOT EXPECTED ON THE REMAINING DAYS.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.
In the hours before
Special weather statement, Apr 8, 12:56 PM EST, 2 hours 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
156 PM EDT THU APR 8 2010
GAZ052-053-066-067-081845-
156 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS IN TROUP...
MERIWETHER...HEARD AND COWETA COUNTIES UNTIL 245 PM EDT...
AT 154 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM TEXAS TO 6 MILES NORTHWEST OF
ABBOTTSFORD...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS TROUP...
MERIWETHER...HEARD AND COWETA COUNTIES THROUGH 245 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE WARESVILLE...FROLONA...
ABBOTTSFORD...GLENN...TEXAS...CENTRALHATCHEE...WARES CROSSROADS...
FRANKLIN...PLANT WANSLEY...HILLCREST...POWERS CROSSROADS...HANDY...
CORINTH...HARRISONVILLE AND HOGANSVILLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Apr 8, 1:46 PM EST, 2 hours 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
246 PM EDT THU APR 8 2010
GAZ104>108-081945-
246 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR 40 MPH WINDS IN CRISP...WILCOX...
SUMTER...PULASKI AND DOOLY COUNTIES UNTIL 345 PM EDT...
AT 240 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 10 MILES WEST OF FORT EARLY...MOVING NORTHEAST AT
40 MPH.
WIND GUSTS OF 40 MPH ARE LIKELY AS THIS STORM MOVES ACROSS CRISP...
WILCOX...SUMTER...PULASKI AND DOOLY COUNTIES THROUGH 345 PM EDT. SOME
LOCATIONS IN THE PATH OF THE STORM INCLUDE FORT EARLY...COBB...
GEORGIA VETERANS MEMORIAL STATE PARK...RAINES...WENONA...RICHWOOD...
CORDELE...EAST CRISP...HATLEY...TREMONT...SEVILLE...PITTS...PLEASANT
VIEW...TIPPETTVILLE AND ROCHELLE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Apr 8, 2:19 PM EST, 1 hour 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
319 PM EDT THU APR 8 2010
GAZ022-023-033-034-044>046-053>057-067-081945-
319 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO
35 MPH IN MERIWETHER...SPALDING...COWETA...FAYETTE...HENRY...
CLAYTON...ROCKDALE ...DEKALB...GWINNETT...FORSYTH...HALL AND FULTON
COUNTIES UNTIL 345 PM EDT...
AT 312 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF THUNDERSTORMS FROM BROOKWOOD THROUGH ATLANTA TO
HARALSON...MOVING NORTHEAST AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
MERIWETHER...SPALDING...COWETA...FAYETTE...HENRY...CLAYTON...
ROCKDALE...DEKALB...GWINNETT...FORSYTH...HALL AND FULTON COUNTIES
THROUGH 345 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS
INCLUDE WOOSTER...ALVATON...BROOKHAVEN...CHAMBLEE...SWEET AUBURN...
PIEDMONT PARK...TURNER FIELD...ATLANTA...HARALSON...SENOIA...
BROOKWOOD...EDGEWOOD...KENWOOD...DIGBEY AND MECHANICSVILLE.
WIND GUSTS OF 35 MPH ARE LIKELY AND RAINFALL AMOUNTS LESS THAN ONE
INCH CAN BE EXPECTED ACROSS MERIWETHER...SPALDING...COWETA...
FAYETTE...HENRY...CLAYTON...ROCKDALE...DEKALB...GWINNETT...
FORSYTH...HALL AND FULTON COUNTIES...INCLUDING AREAS AROUND
WOOSTER...ALVATON...BROOKHAVEN...CHAMBLEE...SWEET AUBURN...PIEDMONT
PARK...TURNER FIELD...ATLANTA...HARALSON...SENOIA...BROOKWOOD...
EDGEWOOD...KENWOOD. ..DIGBEY AND MECHANICSVILLE. DRIVERS SHOULD USE
CAUTION AS INTENSE RAINFALL WILL REDUCE VISIBILITIES. PONDING OF
WATER ON ROADWAYS AND LOW LYING AREAS IS POSSIBLE.
16
Special weather statement, Apr 8, 2:44 PM EST, 1 hour 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
344 PM EDT THU APR 8 2010
GAZ022>025-034-035-045>048-054>057-068-082015-
344 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN AND WIND GUSTS TO 35
MPH IN PIKE...SPALDING...FAYETTE...HENRY...CLAYTON...NEWTON...
ROCKDALE...WALTON...DEKALB...BARROW...GWINNETT...JACKSON...FORSYTH
...BANKS AND HALL COUNTIES UNTIL 415 PM EDT...
AT 336 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM FLOWERY BRANCH TO DIGBEY...MOVING NORTHEAST
AT 40 MPH.
WIND GUSTS OF 35 MPH ARE LIKELY AND RAINFALL AMOUNTS LESS THAN ONE
INCH CAN BE EXPECTED ACROSS PIKE...SPALDING...FAYETTE...HENRY...
CLAYTON...NEWTON...ROCKDALE...WALTON...DEKALB...BARROW...GWINNETT
...JACKSON...FORSYTH...BANKS AND HALL COUNTIES...INCLUDING AREAS
AROUND DIGBEY...SUGAR HILL...REST HAVEN...BUFORD...SNAPFINGER
...BELMONT...LITHONIA...HIDDEN VALLEY PARK...MOUNTAIN PARK...
ELLENWOOD...REX...LAKE SPIVEY...BONANZA...IRONDALE AND JW SMITH
RESERVOIR. DRIVERS SHOULD USE CAUTION AS INTENSE RAINFALL WILL
REDUCE VISIBILITIES. PONDING OF WATER ON ROADWAYS AND IN LOW LYING
AREAS IS ALSO LIKELY.
16
Special weather statement, Apr 8, 3:14 PM EST, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
414 PM EDT THU APR 8 2010
GAZ036>038-047>050-056>060-082100-
414 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN SPALDING...
BUTTS...PUTNAM...JASPER...HENRY...NEWTON...GREENE...MORGAN...
WALTON...OCONEE...OGLETHORPE AND CLARKE COUNTIES UNTIL 500 PM EDT...
AT 409 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM JERSEY TO LOCUST GROVE...MOVING NORTHEAST
AT 60 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS
SPALDING...BUTTS...PUTNAM...JASPER...HENRY...NEWTON...GREENE...
MORGAN...WALTON...OCONEE...OGLETHORPE AND CLARKE COUNTIES THROUGH 500
PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PORTERDALE...OXFORD...COVINGTON...JERSEY...OLA...LOCUST GROVE...
MONROE...MOUNT VERNON...WORTHVILLE...FINCHERVILLE...ROCKY PLAINS...
HERNDONVILLE...SOCIAL CIRCLE...PANNELL AND TURTLE COVE.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Special weather statement, Apr 8, 3:33 PM EST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 PM EDT THU APR 8 2010
GAZ024-025-027-035-036-047-082115-
433 PM EDT THU APR 8 2010
...SIGNIFICANT WEATHER ADVISORY FOR 50 MPH WINDS IN WALTON...
CLARKE...BARROW...MADISON...JACKSON AND BANKS COUNTIES UNTIL 515 PM
EDT...
AT 426 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BANKS CROSSING TO FORT YARGO STATE PARK...
MOVING EAST AT 45 MPH.
WIND GUSTS OF 50 MPH ARE LIKELY AS THESE STORMS MOVE ACROSS WALTON...
CLARKE...BARROW...MADISON...JACKSON AND BANKS COUNTIES THROUGH 515 PM
EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
NICHOLASVILLE...FORT YARGO STATE PARK...WINDER...RUSSELL...
BETHLEHEM...JEFFERSON...PEACH STATE SPEEDWAY...BANKS CROSSING...FIVE
POINTS...STATHAM...ARCADE...APPLE VALLEY...COMMERCE...BEAR CREEK
RESERVOIR AND WESTGATE PARK.
THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.
Tornado, Morgan
- When
- April 8, 3:50 PM EST to 3:51 PM EST
- Where
- Morgan County, 1.34 mi W of Rehobeth to 1.04 mi NNE of Rehobeth
- Rating
- EF1
- Path length
- 1.77 mi
- Path width
- 50 yd
- Property damage
- $218,000
- Reported by
- NWS Storm Survey
- Coordinates
- 33.771, -83.503
A damage survey conducted by the National Weather Service Forecast Office in Peachtree City, Georgia confirmed that a brief EF1 tornado had touched down in northeast Morgan county, approximately two miles north-northeast of Bostwick. The tornado first touched down on High Shoals Road, just south of the intersection with Rehoboth Road, then continued on an east-northeastward path across Rehoboth Road, Price Mill Road, and River Walk Road before lifting near the Appalachee River. At the tornado touchdown point on High Shoals Road, the roof was blown off a chicken house. As the tornado crossed Rehoboth Road, the roof of a home sustained significant damage and an adjacent barn was destroyed. As the tornado continued across Price Mill Road, one home sustained major damage and was left uninhabitable. Many trees were also either blown down or uprooted in the area. As the tornado reached its final point along River Walk Road, a high voltage power line was destroyed and two additional homes sustained minor damage. In total, five homes, one chicken house, and five out buildings were damaged.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in South Carolina, April 8, 2010$105,000 · EF1 · 6 events
- Tornado and Damaging Winds in Alabama, April 8, 2010$265,000 · EF0 · 5 events
- Damaging Winds in Pennsylvania, April 8, 2010$100,000 · 70 kt wind · 17 events
- Wildfire and High Wind in Montana, April 8 to 9, 2010$75,000 · 63 kt wind · 13 events
- Damaging Winds and Lightning Strike in New York, April 8, 2010$52,000 · 50 kt wind · 10 events
- Damaging Winds in North Carolina, April 8, 2010$25,000 · 60 kt wind · 13 events
- Tornado and Strong Wind in South Carolina, April 8, 2010$41,000 · EF0 · 2 events
- High Wind and Strong Wind in Idaho, April 8, 2010$35,000 · 50 kt wind · 4 events
- Hail and Damaging Winds in North Carolina, April 8, 2010$30,000 · 60 kt wind · 4 events
- High Wind in Montana, April 8, 2010$24,000 · 52 kt wind · 6 events
- High Wind in Montana, April 8, 201063 kt wind · 14 events
- Marine Thunderstorm Winds in North Atlantic Coastal Waters, April 8, 201051 kt wind · 13 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 224395.